# SDR UPS96206018

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fs 1367 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT RIB CRACKED AT FS 1367 BL 22.5.  REMOVED DAMAGED AREA PER SRM 51-40-3, FAB AND INSTALLED REPAIR ANGLE PER SRM 51-40-3.
